# SDR TWAA9712404

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 08199000605
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 433 - FIRST SECTION OF COACH EMERGENCY LIGHTS WERE INOPERABLE.  CLEANED CONNECTOR AND RECHARGED BATTERIES.  CK-C 2-4-97 STL - (X)
